Alert archive / Arkansas / Tornado Warnings in 2022

Tornado Warning 30, NWS Jackson, MS

March 30, 2022Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this tornado warning at Mar 30, 2022, 1:49 PM CDT for Ashley County, Chicot County, Arkansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2022, 1:49 PM CDT (18:49 UTC)
Expired
Mar 30, 2022, 2:45 PM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Ashley County, AR, Chicot County, AR

The radar

The Jackson/Brandon,MS radar (KDGX), 179 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 2:10 PM CDTTSTM WND DMGSnyder, ARA DESCRIPTION OF A POSSIBLE TORNADO PASSING THROUGH A PROPERTY IN THE SNYDER AREA WAS RELAYED WITH PICTURES SHOWING SUBSTANTIAL AND CHAOTIC WIND DAMAGE AROUND THE PROPERTY - INCLUDING SEVERAL BROKEN AND OVERTURNED TREES, DAMAGED SHED, AND DISLODGED PIECES OF I
Mar 30, 2:31 PM CDTTSTM WND GST 644 Nw Mcmillan Corner, ARRECORDED BY A PRIVATE WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-557 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
452 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WFUS54 KJAN 301849
TORJAN
ARC003-017-301945-
/O.NEW.KJAN.TO.W.0030.220330T1849Z-220330T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
149 PM CDT Wed Mar 30 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Chicot County in southeastern Arkansas...
  Eastern Ashley County in southeastern Arkansas...

* Until 245 PM CDT.
    
* At 149 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Old Milo to near
  Berlin to near Galion, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Fountain Hill around 155 PM CDT.
  Snyder around 205 PM CDT.
  Portland, Montrose and Parkdale around 210 PM CDT.
  Dermott, Chicot Junction and Mcmillan Corner around 225 PM CDT.
  Lake Village around 230 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3340 9199 3339 9146 3356 9145 3356 9135
      3352 9132 3352 9125 3356 9123 3344 9123
      3346 9112 3341 9121 3339 9119 3338 9117
      3345 9106 3335 9114 3326 9112 3301 9144
      3301 9154 3326 9171 3313 9191
TIME...MOT...LOC 1849Z 229DEG 47KT 3335 9196 3314 9181 3293 9174 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

TW
3 follow-up statements
452 
WWUS54 KJAN 301904
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
204 PM CDT Wed Mar 30 2022

ARC003-017-301945-
/O.CON.KJAN.TO.W.0030.000000T0000Z-220330T1945Z/
Chicot AR-Ashley AR-
204 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CHICOT
AND EASTERN ASHLEY COUNTIES...
    
At 204 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Ladelle to near Snyder to
near Wilmot, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Portland around 210 PM CDT.
  Montrose around 215 PM CDT.
  Dermott, Chicot Junction and Mcmillan Corner around 230 PM CDT.
  Lake Village around 235 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3339 9146 3356 9145 3356 9135 3352 9132
      3352 9125 3356 9123 3344 9123 3346 9112
      3341 9121 3339 9119 3338 9117 3345 9106
      3335 9114 3326 9112 3301 9144 3301 9154
      3326 9171 3323 9175 3340 9183
TIME...MOT...LOC 1904Z 229DEG 46KT 3344 9180 3323 9165 3302 9158 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

TW
634 
WWUS54 KJAN 301915
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
215 PM CDT Wed Mar 30 2022

ARC003-017-301945-
/O.CON.KJAN.TO.W.0030.000000T0000Z-220330T1945Z/
Chicot AR-Ashley AR-
215 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CHICOT
AND EASTERN ASHLEY COUNTIES...
    
At 215 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 10 miles east of Monticello
to 6 miles north of Montrose to near Parkdale, moving northeast at 55
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Dermott and Mcmillan Corner around 225 PM CDT.
  Chicot Junction around 230 PM CDT.
  Lake Village around 235 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3339 9146 3356 9145 3356 9135 3352 9132
      3352 9125 3356 9123 3344 9123 3346 9112
      3341 9121 3339 9119 3338 9117 3345 9106
      3335 9114 3326 9112 3301 9144 3301 9154
      3314 9163 3339 9169
TIME...MOT...LOC 1915Z 226DEG 50KT 3357 9163 3339 9150 3309 9146 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

TW
899 
WWUS54 KJAN 301926
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
226 PM CDT Wed Mar 30 2022

ARC003-301936-
/O.CAN.KJAN.TO.W.0030.000000T0000Z-220330T1945Z/
Ashley AR-
226 PM CDT Wed Mar 30 2022

...THE TORNADO WARNING FOR EASTERN ASHLEY COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Arkansas...and northwestern Mississippi.

LAT...LON 3352 9135 3353 9133 3352 9132 3352 9125
      3355 9123 3344 9123 3343 9120 3346 9112
      3341 9121 3339 9119 3338 9115 3339 9112
      3345 9106 3335 9114 3330 9114 3326 9112
      3301 9144 3301 9146 3356 9145 3356 9135
TIME...MOT...LOC 1926Z 230DEG 46KT 3366 9149 3342 9138 3313 9138 

$$

ARC017-301945-
/O.CON.KJAN.TO.W.0030.000000T0000Z-220330T1945Z/
Chicot AR-
226 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CHICOT
COUNTY...
    
At 226 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Tillar to near Mcmillan
Corner to 6 miles west of Eudora, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Mcmillan Corner around 230 PM CDT.
  Lake Village around 240 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3352 9135 3353 9133 3352 9132 3352 9125
      3355 9123 3344 9123 3343 9120 3346 9112
      3341 9121 3339 9119 3338 9115 3339 9112
      3345 9106 3335 9114 3330 9114 3326 9112
      3301 9144 3301 9146 3356 9145 3356 9135
TIME...MOT...LOC 1926Z 230DEG 46KT 3366 9149 3342 9138 3313 9138 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

TW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 1:13 PM CDT, 36 minutes earlier.

Area forecast discussion, Mar 30, 1:13 PM CDT, 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
113 PM CDT Wed Mar 30 2022

...SEVERE STORMS AND HIGH WINDS EXPECTED INTO THIS EVENING...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Southerly winds sustained 25-30kts with gusts of 40-50 kts are
expected ahead of a line of TSRA. The TSRA could bring gusts to
75kts along with flight restrictions. The line of TSRA wl affect
GLH by 19Z and continue east across the area this aftn into evng.
The line is expected to be around the I-55 corridor around 22z and
east of MS by 03Z. Lighter winds are expected once the TSRA move
through. VFR conditions are expected to prevail away from TSRA
activity until after 05Z when MVFR ceilings will be possible. VFR
conditions are expected to prevail areawide Thursday after 14Z.

&&

.DISCUSSION...
Not much to add or change to the going forecast as expectations
remain the same as prev forecasts. JAN 12z sounding has a large
cap, but erosion of that cap through isentropic ascent and strong
forcing will focus convection in the line as has been prev noted.
I will add that the more S you go, the orientation of the deep
shear favors some discrete updrafts, but the lower/mid level
forcing is driving a linear mode. So, the trade of may be some
potential for a broken line in spots. Ultimately, same threats
hold with damaging winds, then some tornado threat.

Timing looks to be basically the same. The 12 hrrr is a tad slower,
but when assessing the current line and it's movement, the timing in
our graphics remains very solid. Anticipate tornado watches to be
added well in advance of the line with something out likely in the
11 to noon time window. /CME/

Prior discussion below:

Today and tonight...

Quite an active day in store for the region. Just walk outside and
you can tell something in the weather will occur today. It has been
very warm overnight with temperatures in the lower 70s through the
night. A very potent southerly wind has prevailed with the 850mb low
level jet really kicking in tonight. Sustained winds overnight have
been 15-20kts with gusts around 25-30kts, even a brief near 40kt
gust at JAN.

Much of the forecast thinking remains the same. The upper trough
across the west will continue to track east and become negatively
tilted with time. As this occurs, the 990mb surface low will track
across the Mid-Mississippi Valley region and deepen. The line of
storms currently ongoing over the DFW metroplex will continue to
track east through the morning hours. This line is expected to reach
the western part of our forecast are by around noon-1pm. Some of
this line may be a little broken at first before intensifying and
congealing more into a solid squall line/QLCS. This line is expected
to quickly become severe as it encounters an airmass that will reach
the low to mid 80s before it moves through. Widespread 1400-1600
J/kg of MUCAPE, 45-55kts of deep layer shear, 300-600 m2/s2 helicity
all look to be in place to organize storms and produce a potent QLCS
to move through the region today. Given the abundance of wind in
place today, widespread damaging winds up to 80mph is expected and
there remains potential for tornadoes as well, including a strong
tornado. CAM guidance still indicates less potential for discrete
storms to develop ahead of the line(which if one of these were to
occur would be more supportive to produce a strong tornado in this
environment). With sufficient mixing today, 20 degree
Temperature/dewpoint spreads would support higher LCL heights, which
could mitigate tornadogenesis but especially reduce the strong
tornado risk today. However this risk remains non-zero given the
sufficient shear and helicity in place and if a supercell were to
develop along the line then the risk for a stronger tornado would
exist. A moderate risk still is in place for the entire region.
However, it is prudent to note that with this event we are not
expecting the QLCS to produce quite the numbers of tornadoes as we
saw last week, though certainly an embedded one is possible. We are
most concerned about the damaging wind aspect of this line and this
will certainly be widespread and likely to affect a larger portion
of our population. Winds up to 80mph, in addition to the gradient
wind ahead of the line, will pose risks of downed trees and
powerlines and result in power outages.

Of additional concern is the gradient wind ahead of/outside of
thunderstorms today. As mentioned, winds are already stout this
morning and with additional mixing up to around 850mb which would
suggest tapping into gusts around 45-50kts, and increasing low level
jet, winds will only continue to get stronger ahead of the squall
line through the afternoon. Sustained winds of 25 to 35 mph will be
possible, but we could see some higher gusts of 55-60mph. Generally
speaking, I feel really good about the gusts nearing 55mph, but am
quite concerned about a few locations(likely more isolated than
widespread) of reaching 60mph. That being said, the gradient winds
will be as much of a concern ahead of the line and have gone ahead
and issued a High Wind Warning to account for this. Once the line
passes, winds will remain gusty but should return to gusts closer to
20-25mph through the evening into tonight. Gusts will diminish after
midnight to around 15mph.

As the line moves through the region, there could be some locally
heavy rainfall. However, given the quick movement to it and lack of
indications of any training storms, the flooding risk is of lower
concern and will continue to not mention this in the HWO or
graphics.

Hold on to your hats, folks....it will be a windy, active weather
day today! /28/

Thursday through Next Wednesday...

After Wednesday's system, the longterm is pretty quiet. There will
be a series of shortwaves introducing rain chances periodically
throughout the forecast. Thursday afternoon, the elongated trough
centered over the Midwest will begin to shift east and mid-level
ridging will start to build in behind it. Dry weather will prevail
Thursday and Friday as this happens. By Saturday morning the first
shortwave will push across the ArkLaMiss while at the same time, a
stalled boundary along the Gulf will help increase rain chances
across the Deep South. Long range models continue to struggle with
timing and how far north the rain will be so for now, kept light
rain through Saturday morning. By the afternoon, the previously
mentioned wave will have transitioned east and dry air will filter
into the region returning dry conditions across the area through
Monday. A second shortwave is expected Tuesday which will bring
another round of rain across the ArkLaMiss. Temperatures will vary
throughout the period. Thursday and Friday highs will range from the
60s to low 70s while a warming trend is expected Saturday through
Monday. Temperatures will warm into the upper 70s for most places
while some areas south of I-20 will see temps rise into the mid
80s. /JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       83  50  69  43 / 100  45   0   0
Meridian      84  54  72  43 /  67  92   0   0
Vicksburg     81  48  70  43 / 100  13   0   0
Hattiesburg   84  55  75  45 /  74  93   0   0
Natchez       80  49  71  45 / 100  13   0   0
Greenville    79  47  66  42 / 100  13   0   0
Greenwood     81  48  66  41 / 100  33   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...High Wind Warning until 7 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...High Wind Warning until 7 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...High Wind Warning until 7 PM CDT this evening for ARZ074-075.

&&

22/CME/28/JNE
Hazardous weather outlook, Mar 30, 4:11 AM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
411 AM CDT Wed Mar 30 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-047-
059-060-310915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Washington-Issaquena-Sharkey-Warren-Jefferson-Adams-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, southwest
Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into
this evening. The primary hazards will be damaging wind gusts up
to 80 mph and possible tornadoes. A strong tornado can not be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ025>033-035>039-042>046-048>058-061>066-072>074-310915-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into this
evening. The primary hazards will be damaging wind gusts up to 80
mph and possible tornadoes. A strong tornado can not be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 30, 1:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     NON-TSTM WND DMG PORT GIBSON             31.96N 90.98W
03/30/2022                   CLAIBORNE          MS   AMATEUR RADIO

            TREE DOWN ON FARMER ST AND POWER LINES
            DOWNED.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:44 AM CDTHigh Wind WarningJANAshley, Chicot15 hr
Mar 30, 1:04 PM CDTSevere Thunderstorm WarningJANAshley56 min
Mar 30, 1:21 PM CDTTornado WarningJANAshley54 min
Mar 30, 2:13 PM CDTTornado WarningJANChicot62 min

Nearby

Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.